RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. Vyssh. Uchebn. Zaved. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Vyssh. Uchebn. Zaved. Mat., 1963, Number 1, Pages 169–171 (Mi ivm2147)  

An asymptotic expression for generalized Laguerre polynomials

I. T. Yakubov

Moscow Power Engineering Institute

Full text: PDF file (190 kB)

Bibliographic databases:
Received: 25.01.1960

Citation: I. T. Yakubov, “An asymptotic expression for generalized Laguerre polynomials”, Izv. Vyssh. Uchebn. Zaved. Mat., 1963, no. 1, 169–171

Citation in format AMSBIB
\Bibitem{Yak63}
\by I.~T.~Yakubov
\paper An asymptotic expression for generalized Laguerre polynomials
\jour Izv. Vyssh. Uchebn. Zaved. Mat.
\yr 1963
\issue 1
\pages 169--171
\mathnet{http://mi.mathnet.ru/ivm2147}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=148960}
\zmath{https://zbmath.org/?q=an:0142.03603}


Linking options:
  • http://mi.mathnet.ru/eng/ivm2147
  • http://mi.mathnet.ru/eng/ivm/y1963/i1/p169

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Известия высших учебных заведений. Математика Russian Mathematics (Izvestiya VUZ. Matematika)
    Number of views:
    This page:266
    Full text:104
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020